MAUDE Adverse Event Report: BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

BECKMAN COULTER ACCESS ACCUTNI+3 REAGENT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number A98143
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Full patient identifier is (b)(6).The customer did not provide patient demographics such as age, date of birth, sex, weight, ethnicity or race.The access accutni+3 reagent was not returned for evaluation.No hardware errors, flags or other assay issues were reported in conjunction with this event.A beckman coulter laboratory field service engineer (fse) was dispatched to the customer site.Fse reported no hardware interventions performed and no parts replaced.Fse verified the analyzer by obtaining passing system check, high sensitivity system check and precision studies.In conclusion, while the results produced by the access accutni+3 reagent demonstrated precision which was outside of the precision claim contained in the "access accutni+3 instructions for use" precision claim, the root cause of this event cannot be determined with the available information.
 
Event or Problem Description
Fnc (b)(4).Event occured in (b)(6) on (b)(6) 2020.Description of the incident / incident report: "the medical device fixit was broken during surgery".

Brand Name
ACCESS ACCUTNI+3 REAGENT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
BECKMAN COULTER
1000 lake hazeltine drive
chaska MN 55318
MDR Report Key10181495
Report Number2122870-2020-00049
Device Sequence Number3513951
Product Code MMI
UDI-Device Identifier15099590209322
UDI-Public(01)15099590209322(17)210131(11)200201(10)921636
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Model NumberA98143
Device Catalogue NumberA98143
Device Lot Number921636
Distributor Facility Aware Date06/04/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2020
Initial Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1